# SDR VNAA2014051500009

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 24,537 hours, 24,607 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE LIGHTNING STRIKE ON LT SIDE OF ACFT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND R & R THE LOWER VHF ANTENNA AND STATIC WICKS ON HORIZONTAL STABILIZER.  REPAIR PERFORMED FOR BURN MARK ON LT SIDE AFT TAIL CONE.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
